# SDR SWIA202266803

- Difficulty date: September 6, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRANCE UPPER DOOR CUT OUT FRAME AT FS 333.0 HAS SUSPECT CRACK.(MARKED)     (C-CHECK RO 11/10/2022)    REMOVED AND INSTALLED NEW FS 333.00 FRAME SECTOR BETWEEN STGR 0 AND STGR 3L. REF CRJ-200 SRM 51-42-21, SRM 51-42-06 AND DWG 601R31016 REV D. COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
